MAUDE Adverse Event Report: PRODUCTOS PARA EL CUIDADO DE LA SALUD -9611590 BARD BILEVEL (UNIVERSAL) FOLEY CATHETERIZATION PROCEDURE TRAY WITHOUT; CATHETER TRAY

PRODUCTOS PARA EL CUIDADO DE LA SALUD -9611590 BARD BILEVEL (UNIVERSAL) FOLEY CATHETERIZATION PROCEDURE TRAY WITHOUT; CATHETER TRAY
Catalog Number 782102
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that the syringe was only half full with liquid.The cap was allegedly on the device when the tray was opened.No patient involvement was reported.
 
Additional Manufacturer Narrative
Received one opened foley catheterization tray with the original unit packaging.The reported event was confirmed with an unknown cause.The syringe was received empty and without the grey cap.The barrel was inspected for cracks and was not noted to have any defect in the barrel which caused leakage of water.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use state the following: "contents: uro-prep¿ tray with: underpad, drape povidone-iodine solution npn 02076144 30cc syringe (prefilled with sterile water) to inflate foley catheter only.Directions for use: visually inspect the product for any imperfections or surface deterioration prior to use." (b)(4).The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description

Brand Name
BARD BILEVEL (UNIVERSAL) FOLEY CATHETERIZATION PROCEDURE TRAY WITHOUT
Common Device Name
CATHETER TRAY
Manufacturer (Section D)
PRODUCTOS PARA EL CUIDADO DE LA SALUD -9611590
km. 7 carretera internacional
nogales, sonora 85621
MX  85621
MDR Report Key6510892
Report Number1018233-2017-01955
Device Sequence Number18835813
Product Code KNX
UDI-Device Identifier00801741029639
UDI-Public(01)00801741029639(17)190331(10)NGAY2571
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Home Health Aide
Type of Report Initial,Followup
Report Date (Section B) 06/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2019
Device Catalogue Number782102
Device Lot NumberNGAY2571
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/17/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/30/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/21/2017
Supplement Report FDA Received Date06/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1